# SDR 03FDEA00690

- Difficulty date: May 7, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC8100
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER BOX RT 31R BORE EXISTING BUSHING REMOVED FOUND   SIDEWALL AND BEARING SURFACE WITH CORROSION.  REAM BORE TO 1.181 INCH MAX CORROSION STILL PRESENT ON SIDEWALL SURFACE.  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5510-69213 - STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK/REPAIR.
